# SDR P5CA9500772

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Strut
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND CRACKS AT EXHAUST STRUT POSITIONS 2, 3, 4, 5, 12 AND 15.  ENGINE SCHEDULED FOR 100 HOUR REPEAT INSPECTIONS PER PRATT AND WHITNEY MAINTENANCE MANUAL 72-53-02.
